# SDR CA020731006

- Difficulty date: July 17, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Bearing
- Part number: MS276463839
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) TRAINING CAPTAIN CARRYING OUT EVACUATION TRAINING WAS UNABLE TO OPEN FWD EMERGENCY EXIT. ON INVESTIGATION BY LINE ENGINEERS, THE DOOR HANDLE WOULD NOT FULLY EXTEND. AFTER DISASSEMBLY OF TRIM AROUND DOOR AND DOOR PANEL. THE DOOR OPENING MECHANISM BEARINGS WERE FOUND TO BE CORRODED AND SEIZED. THE DOOR WAS ALSO FOUND TO HAVE WATER COLLECTING AT THE BOTTOM AND ALL INSULATION WITHIN THE DOOR WAS FOUND WET. BEARINGS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
